# SDR 2003UALA00829

- Difficulty date: November 3, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 41,278 hours, 28,921 cycles
- Engine: Ge CFM56*
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB LT FWD AND AFT DRAG FITTINGS HAVE CORROSION.  MAJOR REPAIR ACCOMPLISHED.  REPLACED BOTH FITTINGS.
